- -

Adaptive Iterative Splitting Methods for Convection-Diffusion-Reaction Equations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Adaptive Iterative Splitting Methods for Convection-Diffusion-Reaction Equations

Show full item record

Geiser, J.; Hueso, JL.; Martínez Molada, E. (2020). Adaptive Iterative Splitting Methods for Convection-Diffusion-Reaction Equations. Mathematics. 8(3):1-22. https://doi.org/10.3390/math8030302

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/162099

Files in this item

Item Metadata

Title: Adaptive Iterative Splitting Methods for Convection-Diffusion-Reaction Equations
Author: Geiser, Jürgen Hueso, Jose L. Martínez Molada, Eulalia
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] This article proposes adaptive iterative splitting methods to solve Multiphysics problems, which are related to convection-diffusion-reaction equations. The splitting techniques are based on iterative splitting ...[+]
Subjects: Time adaptive integration , Adaptive iterative splitting , Operator-splitting method , Error control , Convection-diffusion-reaction equations , Iterative solver method , Nonlinear equations
Copyrigths: Reconocimiento (by)
Source:
Mathematics. (eissn: 2227-7390 )
DOI: 10.3390/math8030302
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/math8030302
Project ID:
MINECO/PGC2018-095896-B-C21
DAAD/91588469
GENERALITAT VALENCIANA/ACOMP/2009/122
AEI/PGC2018-095896-B-C22-AR
Thanks:
This research was funded by German Academic Exchange Service grant number 91588469. We acknowledge support by the DFG Open Access Publication Funds of the Ruhr-Universität of Bochum, Germany and by Ministerio de Economía ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record